# SDR C2XA08ON121

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 7,575 hours, 4,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING PRELIMINARY INSPECTION ON AIRCRAFT, QC PERSONNEL FOUND A FLOOR PROXIMITY LIGHTING SEGMENT MISSING AT 18BC.  MX PERSONNEL INSTALLED A NEW PROXIMITY LIGHTING SEGMENT OPERATIONALLY CHECKED SATISFACTORY AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
